MathSciNet Relay Station
MathSciNet bibliographic data
MR1087383 82C22 (68Q75 68Q80)
Maes, Christian; Shlosman, Senya B. Ergodicity of probabilistic cellular automata: a constructive criterion. Comm. Math. Phys. 135 (1991), no. 2, 233–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement